U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

Why does one get synovitis of the hip?

1 doctor answer2 doctors weighed in
Dr. Bac Nguyen
Family Medicine 24 years experience
Doing too much: Tendinitis/bursistis of hip often results of over use/trauma/prolonged sitting and the first thing to do is take it easy/rest a bit. Antiinflammatory meds such as aleve/motrin may help. Physical therapy/gentle stretching/rom exercises. Iontophoresis ultrasounds therapy, topical meds etc..May help quite a bit as well. So, if doing on your own not enough, consult doc for possible injection. Good luc.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 7, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.